# SDR AALA20110217DFW02

- Difficulty date: February 16, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N361AA
- Make and model: Boeing 767323
- Aircraft serial: 24042
- Aircraft time: 94,955 hours, 15,480 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT NUMBER 1 EXTERIOR EMERGENCY SLIDE LIGHT INOPERATIVE.  REPLACED LAMP FOR RIGHT NUMBER 1 EXTERIOR EMERGENCY LIGHT.  OPS CHECK NORMAL.
